# SDR CALA2025022802514

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N24980
- Make and model: Boeing 787-9
- Aircraft serial: 66138
- Aircraft time: 22,437 hours, 2,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0204980102
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT R2 DOOR EMERGENCY EXIT ID LIGHT INOP REF AMM 33-51-03, REMOVED AND REPLACED AFT R2 DOOR EXIT IDENTIFIER SIGN, OPS CHECK GOOD.PARTS USED: 78-3320-3-0006, QTY :1
